On zeros of Eichler integrals

Research output: Contribution to journalArticlepeer-review

Abstract

Eichler integrals play an integral part in the modular parametrizations of elliptic curves. In her master's thesis, Kodgis conjectures several dozen zeros of Eichler integrals for elliptic curves with conductor ≤ 179. In this paper we prove a general theorem which confirms many of these conjectured zeros. We also provide two ways to generate infinite families of elliptic curves with certain zeros of their Eichler integrals.

Original languageEnglish (US)
Pages (from-to)71-81
Number of pages11
JournalArchiv der Mathematik
Volume102
Issue number1
DOIs
StatePublished - Jan 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On zeros of Eichler integrals'. Together they form a unique fingerprint.

Cite this